58F05 — 1 articles found.

Hamiltonian mechanics on principal bundles

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (2) 1999, pp. 60–64
Vol.21 (2) 1999
R. Cushman / J. Śniatycki Details
(Received: 1999-02-05 )
(Received: 1999-02-05 )

R. Cushman / J. Śniatycki


No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Hamiltonian systems, reduction, symmetries

AMS Subject Classification: , Symmetries and conservation laws; reverse symmetries; invariant manifolds and their bifurcations; reduction 58F05, 70H33

PDF(click to download): Hamiltonian mechanics on principal bundles

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.